# SDR DXTA2010020103964

- Difficulty date: January 29, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N391QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600493
- Aircraft time: 8,110 hours, 6,720 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOTS RT BRAKE PEDAL GOES TO THE FLOOR AT BRAKE APPLICATION; VERY LIMITED BRAKING FROM THE RT PEDAL.  PERFORMED MANUAL AND POWER BRAKE SYS BLEEDING PROCEDURE. OPS CHECK GOOD. WORK PERFORMED IAW AMM 32-42-00.
